Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

319 Publications


2012 | Journal Article | IST-REx-ID: 241
De La Bretèche R, Browning TD. 2012. Binary forms as sums of two squares and Châtelet surfaces. Israel Journal of Mathematics. 191(2), 973–1012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2411 | OA
Ebersberger I, De Matos Simoes R, Kupczok A, Gube M, Kothe E, Voigt K, Von Haeseler A. 2012. A consistent phylogenetic backbone for the fungi. Molecular Biology and Evolution. 29(5), 1319–1334.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 242 | OA
Baier S, Browning TD, Marasingha G, Zhao L. 2012. Averages of shifted convolutions of d3 (n). Proceedings of the Edinburgh Mathematical Society. 55(3), 551–576.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 243
Browning TD, Heath Brown R. 2012. Quadratic polynomials represented by norm forms. Geometric and Functional Analysis. 22(5), 1124–1190.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2438
Matoušek J, Tancer M, Wagner U. 2012. A geometric proof of the colored Tverberg theorem. Discrete & Computational Geometry. 47(2), 245–265.
View | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications